# SDR DLM88011059

- Difficulty date: June 25, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 24,534 hours, 19,187 cycles
- Engine: Pwa JT8D219
- Engine time: 29,866 hours, 23,831 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 29,866 hours, 23,831 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITIAL APPROACH THE LEFT ENGINE FIRE WARNING BOTH A AND B LOOPS ILLUMINATED.  WARNING CEASED WHEN THROTTLE PULLED BACK TO IDLE.  FOUND HIGH STAGE BLEED CLAMP BROKEN.  REPLACED SAME.
